# SDR QMLA2010051510013

- Difficulty date: May 15, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N568AM
- Make and model: Snias AS350B2
- Aircraft serial: 4463
- Aircraft time: 748 hours, 2,079 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 748 hours, 1,828 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: S3048EC1
- Part serial: R2770
- Condition: Failed
- Location: Air Con
- Part time: 748 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C, H

## Discrepancy

CREW TOOK OFF ON A MISSION & SMELLED A BURNING ODOR.  IMMEDIATELY TURNED OFF AIR CONDITIONING & RETURNED TO BASE.  PILOT FOLLOWED ODOR TO LT TRANSMISSION AREA & NOTICED AIR CONDITIONING BELT HAD FAILED.  TRIED TO TURN THE AIR CONDITIONING COMPRESSOR & FOUND IT DIFFICULT TO TURN.  INSPECTED ACFT & AIR CONDITIONING SYS AS REQUIRED &  DEFERRED AIR CONDITIONER.  REMOVED BELT & PLACED ITEM ON MEL.   AIR CONDITIONING COMPRESSOR FAILED & TOO MUCH LOAD FOR BELT TO SUPPORT.  BURNING ODOR CAUSED BY THE BELT SLIPPING ON COMPRESSOR PULLEY.   AIR CONDITIONING COMPRESSOR HAS BEEN REPLACED & HAS BEEN RETURNED TO SERVICE.
